Holomorphic Families of Dirac Operators.
Mathematische Zeitschrift, Tome 183 (1983), pp. 399-406
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
holomorphic family of closed operators, Dirac operator, holomorphic family of type (A), selfadjoint family, distinguished closed operator, strong resolvent convergence, norm resolvent convergence, Vitali's convergence theorem, factorization method
@article{MZ_1983__183_173327,
author = {Tosio Kato},
title = {Holomorphic {Families} of {Dirac} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {399--406},
year = {1983},
volume = {183},
zbl = {0515.47006},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__183_173327/}
}
Tosio Kato. Holomorphic Families of Dirac Operators.. Mathematische Zeitschrift, Tome 183 (1983), pp. 399-406. http://geodesic.mathdoc.fr/item/MZ_1983__183_173327/